# SDR 2012FA0000253

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: General aviation
- Aircraft: N60CZ
- Make and model: Tecnam P2002 SIERRA
- Aircraft serial: 185
- Aircraft time: 166 hours
- Engine: Rotax ROTAX912S
- Engine time: 166 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 27094
- Condition: Deteriorated
- Location: Fuel System
- Part time: 7 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, SHORTLY AFTER TAKEOFF THE PILOT EXPERIENCED A ROUGH RUNNING ENGINE, ACFT RETURNED TO AIRPORT.  DURING INSPECTION OF THE ENGINE THE MECHANIC DISCOVERED DEBRIS IN THE CARBURETOR BOWLS.  AFTER FURTHER INSPECTION THE MECHANIC DISCOVERED DETERIORATION OF THE INTERIOR MATERIAL IN THE FUEL HOSES. THE HOSES WERE INSTALLED NEW AT 158.95 HOURS FOR COMPLIANCE OF THE 5 YEAR HOSE REPLACEMENT SCHEDULE.
